# SDR FDEA201411253889

- Difficulty date: November 25, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 75,558 hours, 14,645 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA840033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DURING FLOOR PANEL REMOVAL FOR INSPECTION ACCESS OF UPPER CARGO DOOR, LOWER JAMB AT STATION 735 BETWEEN X=75.2 & X=107.25 FLOORBEAM FOUND DAMAGED.  DAMAGED FLOORBEAM REPAIRED IAW EA 1-5310-T0313713 PART 1 TITLE FUSELAGE MAIN FRAME STATION 735 FLOORBEAM FOUND WEB PUNCTURED AT X=100.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.  REFER TO WRI NR 53106423 FOR WORK DETAILS.
